# SDR CA971216054

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-99
- Engine: Pwa PT6A28
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupler
- Part number: 115811026
- Condition: Stripped
- Location: Gear Motor
- Part time: 2,775 hours
- Component: 9938800211
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) COUPLER BETWEEN LANDING GEAR MOTOR AND HYDRAULIC POWER PACK THREADS STRIPPED.  COULD NOT RETRACT OR EXTEND GEAR WITH MOTOR.  EMERGENCY SYSTEM USED.  PART TC:  5,343.
